EconPapers    
Economics at your fingertips  
 

Positive Solutions for a Higher-Order Nonlinear Neutral Delay Differential Equation

Zeqing Liu, Ming Jia, Jeong Sheok Ume and Shin Min Kang

Abstract and Applied Analysis, 2011, vol. 2011, 1-16

Abstract:

This paper deals with the higher-order nonlinear neutral delay differential equation ( ð ‘‘ ð ‘› / ð ‘‘ ð ‘¡ ð ‘› ) [ ð ‘¥ ( ð ‘¡ ) + ∑ ð ‘š ð ‘– = 1 ð ‘ ð ‘– ( ð ‘¡ ) ð ‘¥ ( 𠑇 ð ‘– ( ð ‘¡ ) ) ] + ( ð ‘‘ ð ‘› − 1 / ð ‘‘ ð ‘¡ ð ‘› − 1 ) ð ‘“ ( ð ‘¡ , ð ‘¥ ( ð ›¼ 1 ( ð ‘¡ ) ) , … , ð ‘¥ ( ð ›¼ 𠑘 ( ð ‘¡ ) ) ) + â„Ž ( ð ‘¡ , ð ‘¥ ( ð ›½ 1 ( ð ‘¡ ) ) , … , ð ‘¥ ( ð ›½ 𠑘 ( ð ‘¡ ) ) ) = ð ‘” ( ð ‘¡ ) , ð ‘¡ ≥ ð ‘¡ ð ‘œ , where ð ‘› , ð ‘š , 𠑘 ∈ â„• , ð ‘ ð ‘– , ð œ ð ‘– , ð ›½ ð ‘— , ð ‘” ∈ ð ¶ ( [ ð ‘¡ ð ‘œ , + ∞ ) , â„ ) , ð ›¼ ð ‘— ∈ ð ¶ ð ‘› − 1 ( [ ð ‘¡ ð ‘œ , + ∞ ) , â„ ) , ð ‘“ ∈ ð ¶ ð ‘› − 1 ( [ ð ‘¡ ð ‘œ , + ∞ ) × ℠𠑘 , â„ ) , â„Ž ∈ ð ¶ ( [ ð ‘¡ ð ‘œ , + ∞ ) × ℠𠑘 , â„ ) , and l i m ð ‘¡ → + ∞ ð œ ð ‘– ( ð ‘¡ ) = l i m ð ‘¡ → + ∞ ð ›¼ ð ‘— ( ð ‘¡ ) = l i m ð ‘¡ → + ∞ ð ›½ ð ‘— ( ð ‘¡ ) = + ∞ , ð ‘– ∈ { 1 , 2 , … , ð ‘š } , ð ‘— ∈ { 1 , 2 , … , 𠑘 } . By making use of the Leray-Schauder nonlinear alterative theorem, we establish the existence of uncountably many bounded positive solutions for the above equation. Our results improve and generalize some corresponding results in the field. Three examples are given which illustrate the advantages of the results presented in this paper.

Date: 2011
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/328956.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/328956.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:328956

DOI: 10.1155/2011/328956

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:328956